Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 35, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Aug 8, 2024, 4:31 PM EDT for Franklin County, Granville County, Vance County, North Carolina. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2024, 4:31 PM EDT (20:31 UTC)
- Expired
- Aug 8, 2024, 5:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Franklin County, NC, Granville County, NC, Vance County, NC
The radar
The Raleigh/Durham radar (KRAX), 66 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 12:43 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
980
WFUS52 KRAH 082031
TORRAH
NCC069-077-181-082100-
/O.NEW.KRAH.TO.W.0035.240808T2031Z-240808T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
431 PM EDT Thu Aug 8 2024
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Southern Vance County in central North Carolina...
East central Granville County in central North Carolina...
Northwestern Franklin County in central North Carolina...
* Until 500 PM EDT.
* At 431 PM EDT, a tornado producing storm was located over
Louisburg, moving northwest at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Franklinton and Kittrell around 435 PM EDT.
Henderson around 440 PM EDT.
Oxford around 450 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Dabney, South Henderson, Ingleside, and Gillburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3644 7836 3630 7831 3627 7831 3625 7827
3612 7819 3605 7829 3605 7842 3632 7867
TIME...MOT...LOC 2031Z 150DEG 39KT 3610 7833
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
AS2 follow-up statements
095
WWUS52 KRAH 082041
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
441 PM EDT Thu Aug 8 2024
NCC069-077-181-082100-
/O.CON.KRAH.TO.W.0035.000000T0000Z-240808T2100Z/
Vance NC-Granville NC-Franklin NC-
441 PM EDT Thu Aug 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SOUTHERN
VANCE...EAST CENTRAL GRANVILLE AND NORTHWESTERN FRANKLIN COUNTIES...
At 441 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Kittrell, or 8 miles northwest of Louisburg, moving
northwest at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Henderson and Kittrell around 445 PM EDT.
Oxford around 450 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Dabney, South Henderson, Ingleside, and Gillburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3644 7836 3630 7831 3627 7831 3621 7828
3611 7833 3612 7844 3632 7867
TIME...MOT...LOC 2041Z 150DEG 38KT 3619 7839
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AS778
WWUS52 KRAH 082058
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
458 PM EDT Thu Aug 8 2024
NCC069-077-181-082107-
/O.EXP.KRAH.TO.W.0035.000000T0000Z-240808T2100Z/
Vance NC-Granville NC-Franklin NC-
458 PM EDT Thu Aug 8 2024
...THE TORNADO WARNING FOR SOUTHERN VANCE...EAST CENTRAL GRANVILLE
AND NORTHWESTERN FRANKLIN COUNTIES WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 800 PM EDT for central North
Carolina.
&&
LAT...LON 3644 7836 3630 7831 3627 7831 3621 7828
3611 7833 3612 7844 3632 7867
TIME...MOT...LOC 2057Z 150DEG 39KT 3634 7850
$$
ASWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Aug 8, 4:00 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 8, 4:00 PM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 400 PM EDT Thu Aug 8 2024 .SYNOPSIS... The center of what is now Tropical Storm Debby, located over the central border between North and South Carolina early this afternoon, will move northward through the southern and western Piedmont of North Carolina through tonight. A trailing surface front will hold over western and central North Carolina Friday through Saturday, then slowly sweep east through the area Sunday into Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 308 PM Thursday... * The threat of flooding will continue through tonight... * Isolated tornadoes remain possible in the northeast through early this evening... Forecast through tonight hinges on Debby's impacts, which have altered a bit since this morning. The center of Debby was located near the central border of NC/SC early this afternoon, but its rain footprint has been expansive. The large solid shield of steady moderate to heavy rain from earlier today is shifting to our N and W, with only the Kerr Lake/Lake Gaston region still seeing the more steady rain, however several bands of heavy tropical rain with isolated convective elements continue to pivot up through central NC. Clouds have been abundant today, but one-minute imagery from GOES reveals numerous thin spots and holes between rainbands, and these will act in a feedback loop by inciting higher CAPE with heating which will foster and support additional rainbands with isolated convection rotating around Debby through tonight as it lifts northward into and through the S and W Piedmont. With PWs still running 150-175% of normal through tonight, will maintain high pops of likely to categorical nearly everywhere but with the higher pops shifting into the Coastal Plain tonight as the greater upper divergence shifts to our N. We've already had roughly 2 to 6 inches of rain since early Wed afternoon, and we're poised to get as much as 1 to 2.5 inches of additional rain through tonight. Given this additional rain potential with wet soils and high water in creeks and streams, will keep the flood watch in place. Last but not least, the threat for isolated tornadoes will continue in our NE through the afternoon, where marginal to moderate CAPE will couple with abundant low level vorticity as shifting winds with height yield very looped hodographs to create conditions favorable for a few quick spin-ups. Lows will be mostly in the 70s. -GIH && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 340 PM Thursday... Still expect that Debby's center will be well N of the NC border by Fri morning and will have weakened to a depression and transitioned to post-tropical. Some residual rain may be pivoting around the south side of the circulation center Fri morning, and as we approach afternoon, we should see it becoming increasingly convective, lining up along a trailing front over the Piedmont. This band of still tropical-ish rain (deep LCL-0C layer near 4 km) with embedded thunder should shift slowly E through the day, with additional cellular convection to its E over the Coastal Plain where at least marginal SBCAPE is expected by afternoon. All of this will result in chance pops west, likely to categorical east where PWs will still be around 2.5". With good shower/storm coverage in the east and factoring in antecedent conditions, the flood watch may need to be held in place as scheduled through Fri, at least for the central and eastern areas. Expect highs from the low 80s E (more rain and clouds) to upper 80s W (some sunshine). Rain chances should push to far SE sections Fri night, as broad mid level troughing over the Great Lakes helps to push the higher PW to coastal sections. Lows from around 70 to the mid 70s. -GIH && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 400 PM Thursday... There are signs that we will finally dry out over all but perhaps our southeast starting this weekend, with near or slightly below normal temps. The front trailing from Debby's remnant low will have become a full synoptic front, sitting near the Piedmont/Coastal Plain interface early Sat. An expansive cool high pressure area will cover much of the northern and central CONUS, settling behind the deep and large mid level low centered over Lk Superior early Sat, and it's this high that will eventually nudge the southern portion of the surface front to the SE, bringing drier and more seasonable (even a bit cool for this time of year) air through the NC Piedmont, although there is a chance that the front will hold up over the Coastal Plain and Sandhills until Mon, when the mid level low shifts E to the St Lawrence Valley. Will have low chance pops, not far from climatology, focused across the S and E from this weekend through early next week. By Tue, as the mid level low shifts to New England and the Canadian Maritimes, the front should settle near the NC/SC border, and will carry very low to no pops by mid week. Highs will be mostly in the 80s through Tue, then around 80 Wed/Thu. -GIH && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 235 PM Thursday... Adverse aviation conditions associated with Tropical Storm Debby, including widespread MVFR to IFR cigs and periods of heavy downpours, as well as strong shifting winds with height, will persist into tonight. The center of what is now TS Debby was located near the central border between North and South Carolina early this afternoon, and will continue to push northward, moving through our western areas including near or over the Triad region through tonight. Much of the solid area of heavy rain has shifted north of the terminals, however bands of heavy rain continue to spiral around Debby's center, and all terminals can expect a period of brief IFR vsbys within these downpours. All but the extreme SE portions of central NC have MVFR to IFR cigs at this hour, and these low cigs will continue through daybreak Fri, with a high confidence in IFR cigs dominating from 22z today to at least 13z Fri (although RWI may have a period of MVFR cigs). Vsbys through tonight will be mostly MVFR to VFR, but as noted will dip to IFR within heavy rain. Low level wind shear remains a threat at INT/GSO through 22z today, although even outside of LLWS criteria, winds will be strong and shifting with height at all central NC terminals, creating potentially hazardous flight conditions for some aircraft, especially smaller aircraft. As the center of Debby lifts into VA Fri morning, our cigs are expected to improve to MVFR then VFR between 14z and 18z, with rain becoming more spotty in general, although FAY/RWI have a good chance of seeing a line of heavy showers and embedded storms through the end of the TAF valid time frame. Looking beyond 18z Fri, shower/storm chances will persist through Sat night mainly in the E, ahead of a slow moving cold front. Otherwise, generally VFR conditions are expected, with isolated afternoon storms mainly E through mid week. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday evening for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...Hartfield NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Hartfield AVIATION...Hartfield
Hazardous weather outlook, Aug 8, 1:05 PM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 105 PM EDT Thu Aug 8 2024 NCZ021>024-038>040-073>077-083>086-088-089-091015- Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-Stanly- Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-Cumberland- Sampson- 105 PM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Rainfall associated with Tropical Storm Debby will result in an increased threat for flooding across the watch area. Rainfall amounts of 2 to 4 inches have already fallen across the watch area. An additional 1 to 3 inches of rain is expected through early Friday, with locally higher amounts possible. Additionally, isolated wind gusts of 35 to 45 mph within heavier rain bands could lead to scattered power outages and downed trees through early Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. People living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ007>011-025>028-041>043-078-091015- Person-Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe- Wake-Johnston-Wilson-Wayne- 105 PM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 614 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Rainfall associated with Tropical Storm Debby will result in an increased threat for flooding across the watch area. Rainfall amounts of 2 to 4 inches have already fallen across the watch area. An additional 1 to 3 inches of rain is expected through early Friday, with locally higher amounts possible. Additionally, isolated tornadoes will be possible through the early evening as rain bands continue to move through the area. Finally, isolated wind gusts of 35 to 45 mph within heavier rain bands could lead to scattered power outages and downed trees through early Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. People living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Aug 8, 3:31 PM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Raleigh NC
331 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Tstm Wnd Dmg Lexington 35.81N 80.26W
08/08/2024 Davidson NC Dept of Highways
Several roads blocked by fallen trees across
Davidson County including Tussey Rd, Kindley
Rd, Country Ln, Tussey Ave, Old Burkhart Rd,
Midway School Rd, and Lake Shore Ave.
&&Local storm report, Aug 8, 3:32 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
332 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Non-Tstm Wnd Dmg Pittsboro 35.72N 79.17W
08/08/2024 Chatham NC Dept of Highways
Corrects previous tstm wnd dmg report from
Pittsboro. Several reports of trees down
blocking roads across Chatham County
including Stone Hill Road, Old Graham Road,
Sandy branch Church Road, and Hadley Mill
Road.
&&Local storm report, Aug 8, 3:33 PM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
333 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Non-Tstm Wnd Dmg Lexington 35.81N 80.26W
08/08/2024 Davidson NC Dept of Highways
Corrects previous tstm wnd dmg report from
Lexington. Several roads blocked by fallen
trees across Davidson County including
Tussey Rd, Kindley Rd, Country Ln, Tussey
Ave, Old Burkhart Rd, Midway School Rd, and
Lake Shore Ave.
&&Local storm report, Aug 8, 3:35 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
335 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Non-Tstm Wnd Dmg Winston-Salem 36.11N 80.26W
08/08/2024 Forsyth NC Dept of Highways
Numerous trees reported down, many blocking
roads including Conrad Road, Franklin Road,
Conrad Sawmill Road, Reynolda Road, and
Germanton Road.
&&Special weather statement, Aug 8, 3:46 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
346 PM EDT Thu Aug 8 2024
NCZ026-027-043-082030-
Nash NC-Franklin NC-Wilson NC-
346 PM EDT Thu Aug 8 2024
...GUSTY DOWNPOURS WILL IMPACT SOUTHWESTERN NASH...WEST CENTRAL
WILSON AND CENTRAL FRANKLIN COUNTIES THROUGH 430 PM EDT...
At 346 PM EDT, Doppler radar was tracking gusty showers over Bailey,
or 17 miles southwest of Nashville, moving north at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Louisburg, Bailey, Bunn, Spring Hope, Middlesex, Sims, Pilot, and
Buckhorn Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
A Tornado Watch remains in effect until 800 PM EDT for central North
Carolina.
&&
LAT...LON 3577 7801 3570 7811 3570 7816 3571 7816
3573 7818 3573 7821 3575 7822 3576 7824
3577 7825 3579 7824 3587 7828 3590 7831
3590 7833 3591 7835 3608 7844 3614 7832
3618 7814
TIME...MOT...LOC 1946Z 158DEG 25KT 3576 7814
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ASLocal storm report, Aug 8, 3:55 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
355 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM Tornado 3 WNW Ingleside 36.20N 78.34W
08/08/2024 Franklin NC Emergency Mngr
Debris, power lines, and limbs down at the
1400 block of Rocky Ford Road.
&&
JDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:48 PM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 6 hr |
| Aug 7, 11:26 PM EDT | Special Weather Statement | RAH | Anson, Hoke, Richmond, Scotland | 64 min |
| Aug 8, 12:30 AM EDT | Special Weather Statement | RAH | Wayne | 60 min |
| Aug 8, 1:01 AM EDT | Special Weather Statement | RAH | Wayne | 59 min |
| Aug 8, 1:30 AM EDT | Flash Flood Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 6 hr |
| Aug 8, 2:15 AM EDT | Tornado Warning | RAH | Wayne, Wilson | 45 min |
| Aug 8, 2:21 AM EDT | Tornado Warning | RAH | Wayne, Wilson | 39 min |
| Aug 8, 2:46 AM EDT | Special Weather Statement | RAH | Wayne | 29 min |
| Aug 8, 2:49 AM EDT | Tornado Warning | RAH | Johnston, Wayne, Wilson | 26 min |
| Aug 8, 2:51 AM EDT | Tornado Warning | RAH | Johnston, Nash, Wilson | 24 min |
| Aug 8, 3:09 AM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Johnston, Lee, Nash, Wake and 2 more | 6 hr |
| Aug 8, 3:12 AM EDT | Tornado Warning | RAH | Johnston, Nash, Wayne, Wilson | 33 min |
| Aug 8, 3:15 AM EDT | Tornado Warning | RAH | Johnston, Wake | 30 min |
| Aug 8, 3:21 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 6 hr |
| Aug 8, 3:39 AM EDT | Tornado Warning | RAH | Wilson | 36 min |
| Aug 8, 4:13 AM EDT | Flash Flood Warning | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Guilford and 4 more | 6 hr |
| Aug 8, 5:04 AM EDT | Tornado Warning | RAH | Edgecombe | 41 min |
| Aug 8, 5:06 AM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Aug 8, 5:37 AM EDT | Tornado Warning | RAH | Wilson | 23 min |
| Aug 8, 6:22 AM EDT | Special Weather Statement | RAH | Edgecombe | 68 min |
| Aug 8, 6:43 AM EDT | Flash Flood Warning | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 7 hr |
| Aug 8, 6:55 AM EDT | Flash Flood Warning | RAH | Edgecombe, Franklin, Nash | 11 hr |
| Aug 8, 7:06 AM EDT | River Flood Warning | RAH | Anson, Stanly | 49 hr |
| Aug 8, 7:07 AM EDT | Special Weather Statement | RAH | Nash | 23 min |
| Aug 8, 7:11 AM EDT | Tornado Warning | RAH | Nash, Wilson | 13 min |
| Aug 8, 7:48 AM EDT | Tornado Warning | RAH | Franklin, Nash | 42 min |
| Aug 8, 7:53 AM EDT | Tornado Warning | RAH | Edgecombe, Nash | 20 min |
| Aug 8, 7:58 AM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 22 min |
| Aug 8, 8:11 AM EDT | Tornado Warning | RAH | Franklin, Nash | 23 min |
| Aug 8, 8:12 AM EDT | Flash Flood Warning | RAH | Granville, Person, Vance | 12 hr |
| Aug 8, 8:23 AM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 12 min |
| Aug 8, 8:52 AM EDT | Special Weather Statement | RAH | Edgecombe | 23 min |
| Aug 8, 8:58 AM EDT | Tornado Warning | RAH | Edgecombe | 32 min |
| Aug 8, 9:01 AM EDT | River Flood Warning | RAH | Johnston | 45 hr |
| Aug 8, 9:07 AM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Johnston, Lee, Wake, Wayne and 1 more | 5 hr |
| Aug 8, 9:18 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 5 hr |
| Aug 8, 9:34 AM EDT | Special Weather Statement | RAH | Nash | 26 min |
| Aug 8, 9:53 AM EDT | Special Weather Statement | RAH | Edgecombe | 37 min |
| Aug 8, 9:59 AM EDT | River Flood Warning | RAH | Chatham, Lee | 3 days |
| Aug 8, 10:17 AM EDT | Flash Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 8 hr |
| Aug 8, 10:30 AM EDT | Special Weather Statement | RAH | Nash | 30 min |
| Aug 8, 10:32 AM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 28 min |
| Aug 8, 12:15 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 30 min |
| Aug 8, 12:20 PM EDT | Special Weather Statement | RAH | Wilson | 40 min |
| Aug 8, 1:19 PM EDT | River Flood Warning | RAH | Harnett | 3 days |
| Aug 8, 1:22 PM EDT | River Flood Warning | RAH | Franklin | 65 hr |
| Aug 8, 1:50 PM EDT | Areal Flood Warning | RAH | Anson, Chatham, Cumberland, Harnett, Hoke, Johnston and 10 more | 23 hr |
| Aug 8, 1:58 PM EDT | River Flood Warning | RAH | Chatham | 56 hr |
| Aug 8, 2:52 PM EDT | River Flood Warning | RAH | Johnston | 4 days |
| Aug 8, 3:15 PM EDT | River Flood Warning | RAH | Edgecombe | 6 days |
| Aug 8, 3:16 PM EDT | Flash Flood Warning | RAH | Johnston, Wake, Wayne, Wilson | 2 hr |
| Aug 8, 3:19 PM EDT | River Flood Warning | RAH | Wayne | 9 days |
| Aug 8, 3:26 PM EDT | Special Weather Statement | RAH | Vance | 49 min |
| Aug 8, 3:29 PM EDT | Tornado Warning | RAH | Franklin, Vance, Warren | 31 min |
| Aug 8, 3:46 PM EDT | Special Weather Statement | RAH | Franklin | 44 min |
| Aug 8, 3:49 PM EDT | River Flood Warning | RAH | Alamance | 50 hr |
| Aug 8, 3:52 PM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Aug 8, 4:00 PM EDT | Tornado Warning | RAH | Franklin, Nash | 30 min |
| Aug 8, 4:12 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 33 min |
| Aug 8, 4:29 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 31 min |
| Aug 8, 5:03 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 27 min |
| Aug 8, 5:11 PM EDT | River Flood Warning | RAH | Edgecombe, Halifax, Nash | 4 days |
| Aug 8, 5:14 PM EDT | River Flood Warning | RAH | Edgecombe | 9 days |
| Aug 8, 5:20 PM EDT | River Flood Warning | RAH | Sampson | 6 days |
| Aug 8, 5:51 PM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 12 hr |
| Aug 8, 5:59 PM EDT | Areal Flood Warning | RAH | Edgecombe, Franklin, Nash | 14 hr |
| Aug 8, 6:05 PM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 12 hr |
| Aug 8, 6:50 PM EDT | Special Weather Statement | RAH | Franklin, Vance | 40 min |
| Aug 8, 6:55 PM EDT | Tornado Warning | RAH | Franklin, Vance, Warren | 35 min |
| Aug 8, 7:22 PM EDT | Tornado Warning | RAH | Franklin, Warren | 23 min |
| Aug 8, 7:44 PM EDT | Tornado Warning | RAH | Warren | 31 min |
| Aug 8, 7:56 PM EDT | Areal Flood Warning | RAH | Granville, Person, Vance | 12 hr |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.